| Model Number |
PRGLSTBR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, during the surgery the tip of the broach broke and then collapsed into the femoral canal.Additional information received on 09/30/2022: the tip broken could not be removed and it is still inside the patient.
Event or Problem Description